Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dingdingding

Veteran Member
  • Total Reviews

    0
  • Content Count

    315
  • Joined

  • Last visited

Community Reputation

0 Neutral

4 Followers

About dingdingding

  • Rank
    Member

Recent Profile Visitors

4743 profile views
  1. Interesting databased. dingdingding-please check w/derm to see if okay to take supplement w/ accutane, just to be safe. good luck Thanks for all your help guys, really appreciate it. Do you guys think glucosamine will help with the joints? I'm definitely booking an apptmt with the doctor to discuss this. Most of the dermatologists that I've spoken to have insisted that the drug does not stay in your body for long thus the side effects should disappear after you finish
  2. http://www3.interscience.wiley.com/journal...=1&SRETRY=0 Please read this think, it might help anwer your queston on l-carnitine If I find anything elese will post the link Thanks a lot for your help oli girl, I can't view the link for some reason though? What is the title of the article I'll do a search for l-carnitine on that website
  3. I've been taking these Calcium vitamins and vitamins that are good for promoting bone health and maintaining bone mass density. I was just wondering if these supplements would help with the back pain. My guess is no since your back is a muscle not a bone. So does anyone know anything you can take that can prevent the accutane induced back pains? I read somewhere that L-Carnitine works pretty well? Towards the end of my first accutane course and the six months after, I would occasionally get
  4. ....the rare(?) side effect of flushing/turning red more readily after having used accutane, has it gradually gone away over time? is it supposed to? I am 7 months post accutane and i still get the flushing side effect, it's very annoying. And after reading some posts, I found out that it's actually not that uncommon of a side effect but every dermatologist i've spoken to, including one Dr Alan Shalita whom a lotta doctors praise as an accutane guru in the NY area, has never heard of this sid
  5. ....I vaguely recalled seeing a post here a few months back about a recall for Sotret but I'm not sure. Does anyone have more details?
  6. i vaguely recall reading ppl complaining that after accutane treatment, their faces turn red or flush very easily, am i correct? i think i am also experiencing this side effect post tane. does anyone know the exact cause?
  7. so in the last month, exactly two months post my first accutane course, i started noticing that veins on my forehead are becoming more and more visible. In fact, they're bulging out slightly. In some lighting you cannot tell, but in white fluorescent lighting you can easily see them bulging out and they're certainly not there before. And no i'm not talking about when i get mad or worked up or heated or anything. And I'm not a bodybuilder either. It started out down the center of my forehead a
  8. hi plo, how severe was your acne prior to your first course of treatment? and how bad is it now currently? i too am considering a second course but im wavering my decision b/c it has become way less severe. gluck to you regardless
  9. True but people with oily skin are often accompanied with oily hair or scalp as well and its kinda a pain when your scalp is greasy, sticky and itchy as well at the end of the day which requires daily cleansing plus your hair is also limpy as well. I have to admit, I don't enjoy this a lot because I also suffer from dandruff because of my oily hair. To top it off, with oily skin you have to blot of the excess every few hours and its a little embarassing if others saw how clear your blotting shee
  10. well, in all fairness, not everyone gets these long term side effects - a lotta ppl have had no problems at all, maybe during treatment, but not after they're done with the course.
  11. Hi, i had just finished a round of accutane and i too had very very oily skin prior to starting my course. And while my skin was dried up nicely during the treatment, it all came back once i got off accutane. So going on accutane for oil control is only temporary - for almost everyone, the oil will return. Although i think there are a few ppl who have reported that going on multiple courses have made their face less oily than before? The oil is very frustrating, but i guess it's better than d
  12. i'm on my second course now. i took my first course approximately 10 years ago for extremely severe acne and was 100% clear for the first 8 of those years. then my acne started coming back and grew gradually more cystic despite alternative therapies (antibiotics, sulfur-based face washes, multiple topicals including retin-a & clindamycin, birth control, etc.). i waited 4 months after my current dermatologist first recommended accutane before deciding to do a second course. to me, the sid
  13. fraxel results to each his/her own, check out "caesar2"'s gallery. she got wonderful results from fraxel
×